# SDR AALA2019031859003

- Difficulty date: March 12, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 80,945 hours, 9,796 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED THAT APPROXIMATELY SIX  HOURS INTO THE FLIGHT, EXPERIENCED A FUEL IMBALANCE.  FUEL IN RIGHT TANK WAS ABOUT 3800 LBS  LOWER THEN LEFT TANK.   RIGHT ENGINE BURNING 300 LBS PER HOUR MORE THAN THE LEFT.  FOLLOWED THE  CHECKLIST, AND REBALANCED FUEL.  MAINTENANCE REPORTED THAT THERE WERE NO FUEL FLOW MESSAGES FOUND IAW AMM 71-00-00-700-838-R00, NO ABNORMAL MISMATCH BETWEEN FUEL FLOWS BETWEEN BOTH ENGINES.
